# SDR DXTA2016010406150

- Difficulty date: January 2, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N768QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20534
- Aircraft time: 964 hours, 552 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 316091
- Part serial: 3169
- Condition: Failed
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, J
- Precautionary procedure: A

## Discrepancy

ONE HOUR INTO THE FLIGHT AT FL 400, THE CYAN, LT HYD ENG PUMP FAIL, CAS MSG ILLUMINATED.  THE HYD SYNOPTIC SHOWED 0% FLUID LEVEL.  10 MINS LATER THE AMBER, LT HYD PRESS LOW, CAS MSG ILLUMINATED, FOLLOWED BY THE AMBER, SPOILER FAULT & CYAN LT ENG FAULT.  WE FOLLOWED THE QRC & SHUT OFF THE LT HYD PUMP & SHUT OFF THE LT HYD SOV.  CONTINUED THE FLIGHT & LANDED.  HAD TO USE THE ALTERNATE GEAR EXTENSION PROCEDURE USING THE RED LG EXTENSION HANDLE & TURN OFF THE NOSE WHEEL STEERING.  VERIFIED FAULT TROUBLE SHOT AND FOUND THE LH PRESSURE QUICK DISCONNECT FITTING LEAKING AND DEPLETED ALL THE HYD FLUID FROM THE HYD SYS INTO THE DRIP TRAY IN THE AFT BAY CLEAN AREA. REMOVED AND REPLACED THE PRESSURE QUICK DISCONNECT IAW MM 29-15-01, FILL QUICK DISCONNECT IAW MM 29-15-05, PRESSURE FILTER IAW MM 29-12-15, RETURN FILTER IAW MM 29-12-19, ENG DRIVEN HYD PUMP IAW 29-12-01, NR 1 AND NR 2 MLG WHEEL ASSY IAW MM 32-41-01. PERFORMED A SATISFACTORY OPS TEST AND LEAK TEST AND ALL ITEMS THAT WAS REPLACED NO FAULT FOUND.
